The intrinsic square function.
Revista matemática iberoamericana, Tome 23 (2007) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{RMI_2007_2007_1_a28,
author = {Wilson, M.},
title = {The intrinsic square function.},
journal = {Revista matem\'atica iberoamericana},
pages = {771-791},
year = {2007},
volume = {23},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RMI_2007_2007_1_a28/}
}
Wilson, M. The intrinsic square function.. Revista matemática iberoamericana, Tome 23 (2007) no. 3. http://geodesic.mathdoc.fr/item/RMI_2007_2007_1_a28/